MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 2L 8 FR; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 2L 8 FR; CATHETER INTRAVASCULAR THERAPE
Model Number IPN927426
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "nintinol epc wire sheared".No patient injury or harm was reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual device is not available for return; however, the customer provided three photos for analysis.The first image shows a guide wire whose core wire separated and unraveled from the coil wire from the distal end.The second and third images show photos of the product lidstock.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of an unraveled guide wire was confirmed by visual inspection of the customer supplied photo.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI CVC KIT: 2L 8 FR
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16616625
Report Number9680794-2023-00227
Device Sequence Number6272798
Product Code FOZ
UDI-Device Identifier10801902213829
UDI-Public10801902213829
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2024
Device Model NumberIPN927426
Device Catalogue NumberASK-42802-TGH1
Device Lot Number13F23A0377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date03/25/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown